Research Repository

Browse by Author: Kirmaci, US

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Alomari, MW, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Kirmaci, US (2013) Generalizations of the Hermite-Hadamard type inequalities for functions whose derivatives are s-convex. Acta et Commentationes Universitatis Tartuensis de Mathematica, 17 (2). pp. 157-169. ISSN 1406-2283

Alomari, Mohammad, Darus, Maslina, Dragomir, Sever S and Kirmaci, US (2010) On Fractional Differentiable s-Convex Functions. Jordan Journal of Mathematics and Statistics , 3 (1). pp. 33-42. ISSN 2075-7905

Alomari, Mohammad, Darus, Maslina, Dragomir, Sever S and Kirmaci, US (2009) Generalizations of the Hermite-Hadamard Type Inequalities for Functions whose Derivatives are s-Convex. Research report collection, 12 (2).